# SDR 07FDEA03360

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864200169
- Part serial: FW1339
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OLD REPAIR ON NOSE SKIN, INNER RIB 7-9 OF SLAT NR 2 FOUND MISDRILLED HOLE.  AFTER REMOVAL OF SKIN INSERT FOUND THREE RIBS DAMAGED.  FLUSH SKIN REPAIR RENEWED IAW EA 6-5740-95837 AND RAS/FOK/267/2005 ISSUE A.
